# SDR 2002UALA00049

- Difficulty date: January 8, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 17,685 hours, 2,744 cycles
- Engine: Pwa PW4090
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141W31691
- Condition: Cracked
- Location: Fuselage
- Part time: 17,685 hours, 2,744 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 298.5 LT FRAME OUTER CHORD AT STRINGER 28-30 WAS REPAIRED PER EVA G95-7785A.  INTERIM MAJOR REPAIR ACCOMPLISHED.  DAMAGE WAS CUT OUT AND REPAIRED.
